# SDR SWAA2025063073727

- Difficulty date: May 21, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES INTERNAL CAVITY LEADING EDGE LOCATED OFSS449 AT RT WING.  REPLACED RAIL NUT PLATES INTERNAL CAVITY LEADING EDGE LOCATED OFSS 449 AT RT WING IAW-B737-700-SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG# 112A4402 SHEET 13 REV - .
